2 doctors weighed in:

Is it normal to have a fever and chills after starting antibiotics for a uti?

2 doctors weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Maybe

Too many ifs in this question.
You may be seeing inflammatory changes from an infection which the antibiotics are just beginning to control, you may not be getting the correct antibiotic, the urinary tract infection may have reached a stage where it requires more than antibiotics, etc. Go back and see your doctor if not better fairly quickly.

In brief: Maybe

Too many ifs in this question.
You may be seeing inflammatory changes from an infection which the antibiotics are just beginning to control, you may not be getting the correct antibiotic, the urinary tract infection may have reached a stage where it requires more than antibiotics, etc. Go back and see your doctor if not better fairly quickly.
Dr. Martin Raff
Dr. Martin Raff
Thank
Read more answers from doctors